MathSciNet Relay Station
MathSciNet bibliographic data
MR1246517 (95e:57034) 57N13 (57M25 57R65)
Bižaca, Žarko An explicit family of exotic Casson handles. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1297–1302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement